Ideals in ordered sets, a unifying approach
- 93 Downloads
A common generalization of different notions of ideals met in literature together with the associated notions of distributivity in ordered sets are studied. A restricted prime ideal theorem is proved. Moreover, a new characterization of algebraic topped intersection structures is presented.
KeywordsAlgebraic topped intersection structure ideal pseudoideal Frink ideal Doyle pseudoideal S-ideal primeS-ideal S-distributive ordered set primeS-ideal theorem
Mathematics Subject Classification (2000)06A06 06A15
Unable to display preview. Download preview PDF.
- Davey, B. A., Priestley, H. A.,Introduction to Lattices and Order, Cambridge University Press 1990.Google Scholar
- Doyle, W.,An arithmetical theorem for partially ordered sets, Bull. Amer. Math. Soc.,56 1950, 366.Google Scholar
- Halaš, R., Rachůnek, J.,Polars and prime ideals in ordered sets, Discuss. Math., Algebra Stoch. Methods,15 1995, 43–59.Google Scholar